# SDR CA110610007

- Difficulty date: May 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Urocop EC 130 B4
- Aircraft time: 544 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35109222
- Condition: Worn
- Location: Hyd Pump
- Part time: 598 hours
- Component: Pump
- Component part number: 350A751043
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD PUMP PULLEY ASSY WAS FOUND TO BE WORN BEYOND LIMITS AND REQUIRED REPLACING THE PULLEY ASSY AND BEARING.  THE BEARING IS NORMALLY A PRESSED FIT REQUIRING HEATING ONE PART AND COOLING THE OTHER BUT ON INSP THE BEARING WAS LOOSE ENOUGH TO FALL OFF THE PULLEY ASSY JUST BY TURNING IT OVER. BEARING WAS DIMENSION CHECKED AND WAS ALSO BEYOND LIMITS.
